# SDR F3LA2021030300018

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 04668
- Aircraft time: 34,825 hours, 14,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 60592101
- Part serial: ALT81911466
- Condition: Leaking
- Location: Rt Overwing Exit
- Part time: 908 hours, 434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LP1212072 ITEM 1 -- ENROUTE , RIGHT AFT OVERWING EXIT CHECK SLIDE PRESSURE LIGHT ILLUMINATED ON FA PANEL -- CORRECTIVE ACTION  ITEM 1 -- REMOVED THE INFLATION RESERVOIR FOR RIGHT OVERWING ESCAPE SLIDE IAW AMM 25-62-46-000-001-A. P/N 60592-101 S/N 81911466 CONT LP 12212072 ITEM 3 -- ITEM 3 -- REMOVAL COMPLETED ON LP1212072-1 . INSTALLED RH OVERWING SLIDE RESEVOIR BOTTLE IAW AMM 25-62-46-400-001-A
